# SDR DALA2025080405849

- Difficulty date: August 2, 2025
- Submitted: August 4, 2025
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 15,867 hours, 1,835 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3416 STRINGER 1R AND FUSELAGE SKIN FWD OF FRAME 60 TOOLING DAMAGE. CORRECTIVE ACTION: COMPLIED WITH ERA 627536-14 REV B. (1120906)
